# SDR V0XD20220127003

- Difficulty date: January 6, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7110 · Engine Cowling System
- Part: Housing
- Condition: Gouged
- Location: R/H Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG LOWER COWLING AFT LATCH HOUSING UNDER PANEL 443 AR HAS A GOUGED. CORRECTIVE ACTION: BLENDED TO SMOOTH PROFILE GOUGED AREA AT AFT LATCH HOUSING UNDER PANEL 443 AR IAW CRJ 700 A.E # 22-C7-54-062.
